See Alike in...

Alike App

Browser

Libra

797d

After taking Prozac 5 years, I am finally getting off of it. I am starting to get dizzy and my heartbeat is irregular. I’m not sure if that’s normal

    • Lissa

      779d

      Yeah dizziness is totally normal. I accidentally forgot my Prozac for the better part of a month and it was a mess of panic attacks and dizziness and upset stomach

    • depressedgirl

      797d

      ur body is used to it! nothing to worry about just take it slow and lower your dosage to get off don’t just quick taking it all at once. think of it as taking away your arm. your body is used to having it there.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion